RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sergyeyev, A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:100
Abstract pages:410
Full texts:111
References:65
E-mail:

http://www.mathnet.ru/eng/person28259
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/629456

Publications in Math-Net.Ru
2007
1. Artur Sergyeyev, “Weakly Nonlocal Hamiltonian Structures: Lie Derivative and Compatibility”, SIGMA, 3 (2007), 062, 14 pp.  mathnet  mathscinet  zmath  isi  scopus
2006
2. A. Sergyeyev, “Zero-curvature representation for a new fifth-order integrable system”, Fundam. Prikl. Mat., 12:7 (2006),  227–229  mathnet  mathscinet  zmath  elib; J. Math. Sci., 151:4 (2008), 3227–3229  elib  scopus
2004
3. A. Sergyeyev, “On the classification of conditionally integrable evolution systems in $(1+1)$ dimensions”, Fundam. Prikl. Mat., 10:1 (2004),  243–253  mathnet  mathscinet  zmath; J. Math. Sci., 136:6 (2006), 4392–4400  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019